# SDR DHL2005748512

- Difficulty date: August 14, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE SKIN AREA HAS CORROSION AT STA 990 BETWEEN STR 28R AND 29R WCT 1312.  CUT OUT DAMAGED AREA (3' BY 2 1/2") AT BS 970 AND REMOVED PREVIOUS DOUBLER AT BS 990 STR 29R -28R WITH PREVIOUS CUT OUT 5 1/2" BY 4" FABRICATED DOUBLER 2024T3 .125 PO 9002678 35" BY 34" AND 2 FILLER 8" BY 5" AND NR " BY 2 1/2" 2024-T3 .100 PO 9002507 IAW B727 SRM 53-30-3 FIG 3.  TREATED AND PRIMED AREA AND REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 53-30-3 FIG 3  REPAIR IS A CAT B.
